Panic attack effect of Clarithromycin

We have 344 consumer reports for Clarithromycin. Panic attack effect occurred in 1%.

Patients statistics on Panic attack side effect for Clarithromycin

Female
Male

Average weight in Lbs
140.36
0

Average height in Ft
5′ 5″
0

Average age
37
0

Clarithromycin Circle Diagram 3 consumers of 344 reported about Panic attack

  1. Shirley C. Heintz says:
    4.5 rating

    i had ALL side effects! had signs of a cerebral sinus infection and a little coughing. My family doctor prescribed me 1 tablet in the morning and 1 in the evening. This should have been bad. On a Monday evening I took the first tablet. Tuesday – Wednesday I had tremendous rest. On wednesdays I suffered 2 hours of cramps. I’m not pitying, but I really thought I had to die. Every 7 minutes a spasm paired with violent sweats, diarrhea and vomiting despite pain medication !. the next morning everything was normal, 2 hours after taking it I felt so bad that I had to go to the hospital. In addition, an elevated liver value was found there. Never again!

  2. Sara E. Ronald says:
    4.5 rating

    Clarithromycin for Bronchitis (acute)

    In the beginning I was pretty much better, had the worst cough of my 44 year old / young life. The coughing stimulus was now clearly and loud to hear shortly after taking only before falling asleep, not during the day (that was already a relaxation). Now, in retrospect, I realized that last night I was as awake as ever and had a headache for several days (but can also come from a strong cough). I generally sleep well, fast and through. But sleep was out of the question, wide awake: O. This morning on the third day I took the tablet (AB) again and it has probably passed almost an hour, suddenly tachycardia and total inner restlessness, which scared me. Typically, it was Wednesday noon, closed doctor’s office, wanted to ask if I should settle the AB, which I have now decided alone. There is nothing worse for me than palpitations and the associated panic attacks. In addition, I take a blood pressure-lowering remedy by the beginning of the menopause. If everything is not bad enough, you do not feel well well anyway and then you just get those side effects. I have an appointment tomorrow morning anyway with my family doctor, to whom I must unfortunately say that I have discontinued this variety of AB, cough then rather a day longer than to feel these side effects again. Have now drunk a lot, in the hope that these non-influencing side effects reappear, is already bad enough by the menopause and bronchitis. I do not want to take this again !!! I also have that weird taste, so I could stand it alone. Diarrhea, of course, but sometimes does not hurt, you lose weight, the only advantage. After taking it I quickly feel a kind of drowsiness ..

    Side effects: Panic attack; Unrest; Palpitations